Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from cysts in underarms, between legs. Tried antiseptic cream, no relief. Treatment options?

Hi, I am getting cyst/boils in my underarm and between my legs. This has been going on for months now and I have asked the doctor on several occasions what can I do. To date he has given me nothing and said there s nothing to treat them. I m getting married in 10 weeks and just can t seem to clear up the ones under my arms. I am applying antiseptic cream regularly but nothing is helping. Please help!!
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi,it seems that you are having hidradenitis suppurativa, also knoen as acne inversa . It is a chronic disease of apocrine glands of skin, characterised by cysts, fistula and sinuses, abcesses and scars in axillae and groin areas. Intralesional steroid, antibiotics ( rifampicin, clindamycine) may improve. Sometime excisional surgery may be needed. You consult competent dermatologist for perfect diagnosis and treatment.. Ok
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor